Aprepitant for paediatric chemotherapy-induced nausea and vomiting - Authors' reply
The Lancet Oncology , Volume 16 - Issue 6 p. 260- 261
We thank Atul Batra and Sameer Bakhasi, and Florian Slimano and colleagues, for their interest in our Article.
As noted in the review by Aapro and Walko, cited by Slimano, “encephalopathy is a rare but wellknown adverse reaction to ifosfamide”, and concomitant ifosfamide and aprepitant might result in a “possible increased incidence of encephalopathy, not proven to be aprepitant related”.
Notably, Slimano and colleagues do not provide any information to suggest that the incidence of encephalopathy has increased because of aprepitant use. [...]
|The Lancet Oncology|
|Organisation||Department of Pediatrics|
Green, S, Zwaan, C.M, & Kang, H.J. (2015). Aprepitant for paediatric chemotherapy-induced nausea and vomiting - Authors' reply. The Lancet Oncology, 16(6), 260–261. doi:10.1016/S1470-2045(15)70235-4